# SDR IPXA2015013085508

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NOSE GEAR EXTENSION,  NUMERIOUS WARNING LIGHTS ILLUMINATED ON FWD INST PANEL ALONG WITH SW MODE CONTROL PANEL LIGHTS.  NO ASSOCIATED WARNING HORNS OR EICAS MESSAGES NOTED WITH WARNING LIGHTS.  FOUND RELAY K710 PROVIDING TEST GROUND TO ASSOCIATED WARNING LIGHTS.  REPLACED RELAY K710 AND OPS CKS GOOD IAW MM 33-16-00-715-060, IPC 33-16-52-01C-105.
